# SDR REXA2017121101232

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 28,849 hours, 26,156 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVERS OXYGEN MASK LEAKING AT REGULATOR/HEADSTRAP CONNECTION
REMOVED AND REPLACED OBSERVERS OXYGEN MASK W/SERV ASSY IAW CRJ AMM 35-11-12-400-802. OPS AND LEAK CHECKS GOOD.
